# SDR SIMA0612

- Difficulty date: March 1, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5367 - AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP.  (M)
